# SDR CA101216004

- Difficulty date: December 8, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,212 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 9981002827
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE THE AME WAS TROUBLE SHOOTING FOR A BLEED AIR SYSTEM LEAK HE NOTICED A HAIRLINE CRACK ON A MLG ASSY. AFTER INVESTIGATION, THE PRESENCE OF A CRACK WAS CONFIRMED. THE SECOND MLG ASSY WAS INSPECTED AND CONFIRMED CRACKED AS WELL. ALL THE COMPANY KING AIR FLEET WAS INSPECTED AND ANOTHER MLG ASSY WAS FOUND CRACKED ALL THOSE 3 UNITS HAD TO BE REPLACED. THE CRACKED ASSY WERE FOUND ON A/C S/N BB-10 AND BB-99. THE OTHER TWO A/C WITH S/N HIGHER THAN 500 WHERE FOUND WITH A DIFFERENT MODEL OF MLG ASSY AND NO CRACKS WHERE FOUND.
